# SDR CALA2018091401928

- Difficulty date: March 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 68,421 hours, 15,192 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU13
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O IAS DISAGREE EICAS MSG F/O A/S 30 KNOTS LOWER THAN CAPT AND STBY INSPECTED IAW IDT AND AMM 34-11-01. REPLACED F/O PITOT PROBE REF AMM 34-11-01. NEEDS LEAK CK AND OPS CK INSPECTED PER IDT AND AMM 34-11-00 AND AMM 30-31-00 NO DEFECTS. ACCOMPLISHED LEAK CHECK REF AMM 34-11-00, ALSO ACCOMPLISHED OPS CHECK REF AMM 30-31-00, OPS CHECK GOOD.
